# SDR DALA2025102107701

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,236 hours, 14,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7766982) EMERGENCY LIGHTS AT DOOR 1L AND COCKPIT INOPERATIVE.  R & R BATTERY PACK FOR 1L DOOR AND COCKPIT IAW AMM 33-51. CHECKS GOOD ACFT OK FOR SVC.
